Skip to content
Bleeding before period and on pills
avatar
An_257789 posted:
I had sex with my boyfriend yesterday (Sunday) and today I have this weird red/brown bleeding when I go to the bathroom and I'm kinda scared and we used condoms, I don't have cramps or anything I'm just bleeding, I'm on birth control and my period is in a week and a half also I had to take penicillin at the same time. Please help !
Reply
 
avatar
atti_editor responded:
Here is some information on abnormal vaginal bleeding that you may want to look through. It says that medicines, such as birth control pills, can sometimes cause abnormal bleeding -- especially if you just started on them or if you don't take them at a regular time each day. There are also many other possible explanations outlined in the above link. If you don't think that this bleeding is your period, it would be a good idea to make an appointment with your gynecologist to find the cause of your bleeding. Please let us know how you are doing!

Best wishes,
Atti


Helpful Tips

Missed period...I have an iud(Paragaurd)
Hi just need some advice, my LMP was at the end of october and i havent had another period since. I also have the Paragaurd IUD. It really ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.